Hi All... my name is Ryan. My father was recently diagnosed with Stage IV Ocular Melanoma Cancer. He had ocular melanoma (tumor on his optic nerve) 10 years ago, which he was receiving monthly treatment for since then. His tumor went away, and his eyesight was restored. Everything was more or less fine for the past 10 years. Fast forward until two months ago, my father started showing signs that something was wrong. Loss of appetite, distended stomach, discomfort. His stomach was filling with a fluid as a result of the melanoma (tumors irritating his omentem, producing fluids). As it stands, the melanoma has now metastasized in this omentem (stomach) area. PET / MRI scans don't show it anywhere else.
He's started Yervoy / Opdivo treatment about 2 weeks ago. He hasn't shown common side effects like diarrhea or rashes. However, his stomach is still in a lot of discomfort, feels full a lot, very small appetite, insomnia and nausea. How long does it take for people normally to see results from this treatment? And can anyone else relate to these symptoms? He's prescribed opioids right now to alleviate the discomfort and help him sleep, however I am not a big fan of him using those. Also on an anti-nausea pill. Eating very little. Can anyone relate? Looking for any tips or insight.